# SDR USAA2010020890298

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 29,125 hours, 11,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 239 - PHX-DTW - EMERGENCY LIGHTS - LEFT FLOOR EMERGENCY EXIT OVERWING LENS MISSING.  REPLACED MISSING LENS AT LEFT FLOOR EMERGENCY EXIT LIGHT.
